Ofloxacin

Ofloxacin is a type of antibiotic, which belongs to the class of drugs called Fluoroquinolones, and is used to treat many different bacterial infections. The common infections that Ofloxacin can treat are pneumonia, urinary tract infections, prostatitis, cellulitis, and gastroenteritis (stomach flu).

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will hydrocele cause itching in the penis?

Query: Hello doctor, I am getting itching on my penis for the past 20 days. I took Amoxicillin and applied Turgoderm ointment. But still, I am getting the problem. I went for an ultrasound test four years back, and I have hydrocele in the left side testicle and epididymis in the right side. At that time, ...  Read Full »


Dr. Aamir Mohd

Family Physician, General Medicine Physician, General Practitioner, Internal Medicine Physician, Radiologist

Answer: Hello, Welcome to icliniq.com. To help you better, I need to know the answers to a few questions. Can you tell me the amount of fluid (hydrocele) on the USG report? Are you sexually active except for your partner? If yes, do you use condoms? Do you have burning urination, fever, or chills? Whi...  Read Full »

My son has indigestion and vomiting after taking foods from outside. Can it be due to gastritis?

Query: Hi doctor, My son is 21 years old. He suffers from indigestion and vomiting for the past one and a half months. It got started suddenly after eating foods from outside. I consulted a doctor and he did an endoscopy. He was diagnosed with erosive pan gastritis and prescribed Pan for one month. He fee...  Read Full »


Dr. Ankush Gupta

Criticalcare Physician, Family Physician, General Practitioner, Diabetologist

Answer: Hi, Welcome to icliniq.com. Vomiting in gastritis occurs due to infection. Avoid eating foods outside. It is good to eat homemade bland food. I suggest your son to take Gelusil (Aluminium hydroxide, Magnesium hydroxide and Simethicone) syrup two tablespoons daily after food for five days. Try to t...  Read Full »

What can cause vomiting after eating?

Query: Hi doctor, I am vomiting after eating for the last six days. What to do? I visited my doctor and he prescribed me tablets and gave injection also. I feel weak and my temperature is quite high.  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. This could be a stomach infection. I would suggest in such case an antibiotic containing Ofloxacin and Ornidazole along with anti-emetic like Ondansetron. Also, I suggest to add up a combination of Pantoprazole and Domperidone along. Take soft an...  Read Full »

What should I do to control frequent urination with burning sensation?

Query: Hello doctor, I am a 33-year-old female. Five days back, I suddenly started having pain while urinating at the end of the stream and too much pressure in the bladder with urgency. And then I had blood in the urine. I was started on Zifi O, Urispas, and Citralka twice a day. After one dose, my blood...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. You have UTI (urinary tract infection), which is very common. I have read your symptoms and seen your reports (attachment removed to protect patient identity). As you have already started on antibiotics, I do not want to change. I want you to have the follo...  Read Full »

Kindly suggest a solution to stop my chronic diarrhea.

Query: Hello doctor, I am a 25-year-old female. I have been struggling with diarrhea for the past one year. It comes for 10-14 days, and it goes away for less than that. I have tried over the counter medication, which works, but the problem comes back as soon as I stop taking it. The diarrhea is very wate...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. As you mentioned, you had diarrhea on and off, which usually suggests an infection of the intestine. The primary root cause of all these problems is bacterial infection only. So, firstly if we treat your infection, everything will settle down slowly. Can you please...  Read Full »

What is the cure for loose motions?

Query: Hello doctor, I am suffering from loose motions since last three days. I have visited a doctor. He advised me Oflox 200, Entroquinol and Deulac forte for three days. I have taken the medicines as prescribed until today but even then they have not reduced. I am traveling, so it is difficult for me. ...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Since there is no response, you need to change the medicines. You should have Oflox OZ (Ofloxacin and Ornidazole) 200 mg or 500 mg twice a day for five days along with tablet Pantoprazole 40 mg before breakfast for five days. Also, for symptomatic relief, you should ha...  Read Full »

What causes testicular pain?

Query: Hi doctor, I am 27 years old. I have mild pain in right testicle for a week. The nerves connecting to the right testicle are always in strain mainly in the area of epididymis and vas deference. It pains when I walk, jump, rub or masturbate. I get random swelling, irritation and pain in my right test...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. From your symptoms, I believe you are having one of the following: Chronic inflammation of prostate (prostatitis) with pain being referred to testis. Pelvic pain syndrome with primary involvement of testis. Very rarely ureteric stones for repeated testicular tor...  Read Full »

How to treat diarrhea following radiation therapy and chemotherapy?

Query: Hi doctor, I just finished with radiation therapy and chemotherapy. Now, I feel bloated and nauseated. Also, I am having bad diarrhea. What should I do?  Read Full »


Dr. Satya Narayan

Radiation Oncologist

Answer: Welcome to icliniq.com. First of all no need to worry. As you have received chemotherapy (Cisplatin) as concurrent therapy, which is the main cause of gastrointestinal tract symptoms. I suggest tablet Ondansetron 8 mg thrice daily and also Pantoprazole 40 mg once daily. If only diarrhea witho...  Read Full »

Is diarrhea a symptom of indigestion?

Query: Hello doctor, I have been having a bad case of diarrhea since last two days. I had outside food before two days and from that time I am experiencing diarrhea. I am excreting around six times daily. The consistency is not completely watery, but still very loose. The symptoms I am experiencing are as...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. During diarrhea, there is an increased loss of water and electrolytes (sodium, chloride, potassium and bicarbonate) in the liquid stool, also through vomit, sweat, urine and breathing. Dehydration occurs when these losses are not replaced adequately. It is the dehydr...  Read Full »

Why do I have bloody diarrhea and vomiting?

Query: Hi doctor, From yesterday, I am suffering from loose motions and vomiting. I do not feel fever, but, whatever I eat, I feel it is in my throat. I feel vomiting sensation. I feel very weak, drowsy and not able to do my normal work. Also, felt left side shoulder and chest discomfort. My age is 31 and ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. You currently seem to be having acute gastroenteritis (AGE). Most of the times the diarrhea are viral in origin and it improves within three to five days without any antibiotic therapy. But, since you have got blood in stools, we would consider it...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.